# SDR AUS20030493

- Difficulty date: May 7, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Pac CT4B
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: B190956
- Condition: Failed
- Location: Te Flaps
- Part time: 7,297 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP LEVER INTERLINK CABLE BROKEN.  LT (SLAVE) FLAP LEVER DISCONNECTED FROM RT (MASTER) LEVER.
